Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the differentiability of Lipschitz-Besov functions

Author: José R. Dorronsoro
Journal: Trans. Amer. Math. Soc. 303 (1987), 229-240
MSC: Primary 46E35; Secondary 26B05
MathSciNet review: 896019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ {L^r}$ and ordinary differentiability is proved for functions in the Lipschitz-Besov spaces $ B_a^{p,q},\;1 \leqslant p < \infty ,\;1 \leqslant q \leqslant \infty ,\;a > 0$, using certain maximal operators measuring smoothness. These techniques allow also the study of lacunary directional differentiability and of tangential convergence of Poisson integrals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35, 26B05

Retrieve articles in all journals with MSC: 46E35, 26B05

Additional Information

PII: S 0002-9947(1987)0896019-5
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia